MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX100

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX100
Model Number 867033
Medical Device Problem Codes Device Alarm System (1012); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that the system alarm was not going off.It is unknown if the device was in use at the time of the event, and there was no adverse event reported.
 
Additional Manufacturer Narrative
Several good faith efforts (gfe's) were sent by philips requesting additional information; however to date, no additional information was received.A philips remote service technician (rst) indicated there was no information about the case.The rst tried reaching out to the customer (biomed) who was onsite, but the customer did not call back and he could not be reached.The biomed mentioned he was going onsite to find out whether or not there was a problem; however, he never called back.Several gfes were sent by philips requesting additional information; however to date, no additional information was received.No further investigation or action is warranted at this time.H3 other text : customer did not answer the key market.
 
Event or Problem Description
The customer reported that the system alarm was not going off.The device was not in use monitoring a patient at the time of the event, and there was no adverse event reported.

Brand Name
INTELLIVUE MX100
Common Device Name
INTELLIVUE MX100
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key18215999
Report Number9610816-2023-00627
Device Sequence Number15140362
Product Code MHX
UDI-Device Identifier00884838082595
UDI-Public00884838082595
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171801
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number867033
Device Catalogue Number867033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2023
Supplement Date Received by Manufacturer01/04/2024
Initial Report FDA Received Date11/28/2023
Supplement Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown